Skip to Main content Skip to Navigation
New interface
Journal articles

Drug-Induced Acute Interstitial Nephritis with Nifedipine

Abstract : Background. Acute interstitial nephritis (AIN) is a frequent cause of Acute Kidney Injury (AKI). Drug hypersensitivity is the most common etiology and the list of drugs that can induce AIN is not exhaustive yet. Case Report. Here, we describe the case of a 43-year-old man who was treated with nifedipine (Adalate®) for Raynaud's syndrome. After nifedipine introduction, serum creatininemia progressively increased from 91 to 188 μmol/L in a few months and AKI was diagnosed. Laboratory work-up results indicated the presence of tubular proteinuria and nonspecific inflammatory syndrome. Histological analysis found granulomatous interstitial nephropathy without necrosis in 20% of the kidney biopsy without immunofluorescent deposit. Nifedipine was stopped and corticosteroid treatment was started with a rapid but incomplete reduction of serum creatininemia level to 106 μmol/L. Conclusion. This is the first case of AIN caused by nifedipine
Document type :
Journal articles
Complete list of metadata

https://hal-univ-rennes1.archives-ouvertes.fr/hal-01295672
Contributor : Laurent Jonchère Connect in order to contact the contributor
Submitted on : Friday, June 17, 2022 - 3:16:35 PM
Last modification on : Friday, June 17, 2022 - 3:16:46 PM

File

1971465.pdf
Publisher files allowed on an open archive

Identifiers

Citation

Léonard Golbin, Thibault Dolley-Hitze, Nolwenn Lorcy, Nathalie Rioux-Leclercq, Cécile Vigneau. Drug-Induced Acute Interstitial Nephritis with Nifedipine. Case Reports in Nephrology, 2016, 2016, pp.1971465. ⟨10.1155/2016/1971465⟩. ⟨hal-01295672⟩

Share

Metrics

Record views

57

Files downloads

2